# SDR DHL2002743508

- Difficulty date: November 8, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEVERAL GOUGES IN FUSELAGE SKIN FS 360 TO 380 STR. 18 LT.    DAMAGE FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-3.  REMOVED FASTENER AT FUSELAGE SKIN BS 360 TO 380 ABOVE STR 18 LT IAW B-727 SRM 51-30-2.  CUT-OUT DAMAGED AREA IAW B-727 SRM 53-30-3.   FABRICATED WASHER REPAIR IAW B-727 SRM 51-30-8.  ALODINED AND PRIMED BARE METAL AND PARTS REPAIR IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER, FILLER AND WASHER REPAIR AT FUSELAGE SKIN 360 TO 380, STR 18 LT IAW B-727 SRM 53-30-3.
